Jump to content

Photo
Antibiotics

Zineryt Is Working, But I'm Worried...

zineryt medication prescription moderate acne

3 replies to this topic

#1 PleaseMakeMePrettyAgain

PleaseMakeMePrettyAgain

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Gallery Images: 6
    Blog Entries: 2
    Likes: 2
About Me
  • Gender:Female
  • Location:Scotland
  • Joined: 22-June 12

Posted 28 October 2013 - 01:19 AM

I never really had any problems with my skin until last year when I broke out on my chin and jawline with mild acne. I had a lot of pimples and whiteheads, but thankfully no cysts, however my skin was still a spotty red mess. I went to my GP who prescribed me Duac Once Daily Gel, which cleared me in about a month. I was happy. I still had the occasional break out and whiteheads but generally my skin was fine, a little uneven but fine. So I stopped with the Duac and went about life. On a few occasions when I did have break outs, I asked my GP for Duac and that generally did the job. 

 

Fast forward to August 2013. My skin is starting to become very uneven, lots of whiteheads and a few pimples were beginning to emerge. At this time I had also booked into get the contraceptive implant (implanon) fitted. I was beginning to worry about my skin and told my Dr it was acting up a little, but she said to use a good cleanser as well as the Duac and I should be okay. She also stated the my implant could worsen the state of my skin. This worried me, but I thought the Duac would begin to heal my skin and hopefully prevent that from happening. 

 

It did not prevent it from happening at all. Suddenly, I began to break out all over my cheeks, chin and jawline. I had whiteheads, pimples and even some cysts which hurt badly. My face was so red and scaly and painful and full of acne, I was devastated. I kept going with the Duac, but it wasn't enough. I eventually moved onto using TCP lotion, which helped to keep it at bay but did not get rid of any of the acne. So I called the Dr to book an appointment but as they were full for the next two weeks, the receptionist advised a telephone consultation with another GP. 

 

When he called I explained the state of my face, the implant etc. and he suggested that I go on Zineryt, the topical antibiotic medication. If this did not work he suggested an oral antibiotic. He asked me to come and pick it up right away, which I did.

 

I've been using Zineryt for about 2-3 weeks now and I am very happy with the results. One side of my face is clear and the other still sadly has a few pimples but it is a 95% better than it was. The only thing that my skin has badly is dark hyperpigmentation or purple acne marks. But I have saw them fade over the last few days and I know they take a while to go, so I am waiting patiently. I am just happy the actual acne itself is almost gone. It's nothing a little make-up won't cover.

 

However despite the great results, I've been doing my research and found that Zineryt seems to be a successful remedy until you stop using Zineryt. I have heard that people's acne has actually came back and gotten worse after they've stopped using it. And because of the antibiotic in the medication, the bacteria becomes resistant to the Zineryt meaning it cannot cure again. 

 

I am so afraid of this happening to me. I need to know more information from people who have used Zineryt and their experiences. I know it varies from person to person though. There are some posts on acne.org but they're years old, I want to hear from people who may be in the same situation as I and are using topic antibiotic treatments or even oral antibiotics. What are your experiences? 

 

Look forward to hearing from some of you,

 

T x

Attached Thumbnails

  • zineryt.JPG

Edited by PleaseMakeMePrettyAgain, 28 October 2013 - 01:24 AM.


#2 alex13

alex13

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Joined: 07-June 13

Posted 28 October 2013 - 02:28 AM

Yep, it comes back. You are a afraid ? lol. It`s better to be on roaccutane and end up in a mental hospital or with your liver destroyed ? no.

 

I use zynerit since ages, one time per day after I wash my face clean with super cold water.

 

It works wonders, but if you stop it, acne might come back. Remember, acne is internal not external.

 

Read my full story here : http://www.acne.org/...r/#entry3390896



#3 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 967
    Likes: 172
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 28 October 2013 - 11:57 AM

This isn't what you want to hear but, it may come back yes. That's how it is with any acne medication besides accutane. Even that's iffy, I broke out after my accutane course and thats the closest you get to a "cure". Anyways the key to this questions is Zineryt is a treatment not a cure. It will treat the condition until your off it. Most acne is caused by a internal cause. Unless your acne was a reaction to your environment or a bacterial infection or a reaction to a medication it's not likey to stop. Unless you fix the internal issue. This is true with antibiotic pills and or creams and topicals.

Judging by the location of your breakouts I would say your acne is hormonal. If you noticed that your BC implant and you acne came hand in hand. It's probably causes from the BC, maybe you need a different type of birth control. Talk to your derm or obgyn about that. Copper IUD are hormonal free. Maybe try that. It's a conversation to have with your doctor. A great treatment for hormonal acne is Spironolactone. It'd not a antibiotic or anything like that. It's safe to take long term and doesn't have crazy side effects like long term antibiotic use or accutane has. It's not a quick fix it can take months but you could continue to use the Zineryt and give the spiro a chance to kick in. Be aware though coming on and off and on BC will mess with your hormones as well, so that's something to remember as well. Good luck hun
Regimen:
AM: CeraVe foaming face wash, 100mg Spirolactone
PM: CeraVe foaming face wash, witch hazel, Acne.org AHA+
Been taking Sprio since 1/2013

#4 pilotphase

pilotphase

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Likes: 2
About Me
  • Joined: 28-December 13

Posted 05 January 2014 - 06:37 PM

i used zineryt for a while when i was 15, it was amazing cleared all my acne up. now at 22 its back worse than ever. I tried zineryt but i think my body became immune to it, because its not been working.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users